Vol. 7 (2001), no. 1

On normal eigenvalue imbedded in continuous spectrum

E. V. Cheremnikh

Methods Funct. Anal. Topology 7 (2001), no. 1, 1-16

On ordinary differential operators of an odd order nonsimilar to normal operators

I. M. Karabash

Methods Funct. Anal. Topology 7 (2001), no. 1, 17-27

On the extension of higher-dimensional noncommutative tori

Zakhar A. Kabluchko

Methods Funct. Anal. Topology 7 (2001), no. 1, 28-33

Elementary representations of the group $B_{0}^{N}$ of finite upper-triangular matrices. I

A. V. Kosyak

Methods Funct. Anal. Topology 7 (2001), no. 1, 34-44

About dependence of the Lax-Phillips scattering matrix on choice of incoming and outgoing subspaces

S. A. Kuzhel

Methods Funct. Anal. Topology 7 (2001), no. 1, 45-52

Existence and unicity of $\sigma$-forms on finite-dimensional modules

Volodymyr Mazorchuk, Lyudmyla Turowska

Methods Funct. Anal. Topology 7 (2001), no. 1, 53-62

Ergodic properties of quadratic discrete dynamical systems on C*-algebras

F. M. Mukhamedov

Methods Funct. Anal. Topology 7 (2001), no. 1, 63-75

Boundary value problems with singular conditions on boundary components of small dimensions

L. P. Nizhnik

Methods Funct. Anal. Topology 7 (2001), no. 1, 76-81

Boundary value problems for 2x2 Dirac type systems with spectral parameter in boundary conditions

L. L. Oridoroga

Methods Funct. Anal. Topology 7 (2001), no. 1, 82-87

On C*-algebra associated with ${\rm Pol}({\rm Mat}_ {2,2})_q$

Daniil Proskurin, Lyudmila Turowska

Methods Funct. Anal. Topology 7 (2001), no. 1, 88-92


All Issues